|     |  Ͽ  |  [Sign in]
   |  
 :  
magiran.com >   > 3
 راهنمای موضوعی نشريات
اين نشريه در گروه(های) زير قرار گرفته است:
1 
1 ISI






 
   
http://www.magiran.com/bims


Bulletin of Iranian Mathematical Society

ISSN 1017-060X

دوماهنامه - ( )

3 2017

 
 A comprehensive unified model of structural and reduced form type for defaultable fixed income bonds
H.-C. O , J.-J. Jo , S.-Y. Kim , S.-G. Jon   Pages 575-599
 Abstract    Full Text    [PDF 217KB]    
 Solvability of an impulsive boundary value problem on the half-line via critical point theory
M. Briki , S. Djebali , T. Moussaoui   Pages 601-615
 Abstract    Full Text    [PDF 135KB]    
 Weak convergence theorems for symmetric generalized hybrid mappings in uniformly convex Banach spaces
F. Moradlou , S. Alizadeh   Pages 617-627
 Abstract    Full Text    [PDF 106KB]    
 Uniqueness of meromorphic functions ans Q-differential polynomials sharing small functions
N.V. Thin   Pages 629-647
 Abstract    Full Text    [PDF 140KB]    
 Coordinate finite type invariant surfaces in Sol spaces
D.W. Yoon   Pages 649-658
 Abstract    Full Text    [PDF 112KB]    
 On non-normal non-abelian subgroups of finite groups
C. Zhang   Pages 659-663
 Abstract    Full Text    [PDF 74KB]    
 Solitons for nearly integrable bright spinor Bose-Einstein condensate
F. Ahmadi Zeidabadi , S.M. Hoseini   Pages 665-681
 Abstract    Full Text    [PDF 159KB]    
 Mathematical modeling, analysis and simulation of Ebola epidemics
T. Wetere Tulu , T. Boping   Pages 683-693
 Abstract    Full Text    [PDF 151KB]    
 On 5-dimensional 2-step homogeneous randers nilmanifolds of Douglas type
M. Nasehi   Pages 695-706
 Abstract    Full Text    [PDF 121KB]    
 Theory of hybrid differential equations on time scales
S. Sun , Y. Zhao , P. Zhao , Z. Han   Pages 707-725
 Abstract    Full Text    [PDF 142KB]    
 Strongly k-spaces
S. Ersoy , I. Ince , M. Bilgin   Pages 727-734
 Abstract    Full Text    [PDF 103KB]    
 On a class of locally projectively flat Finsler metrics
X.H. Mo , H.M. Zhu   Pages 735-746
 Abstract    Full Text    [PDF 127KB]    
 Frattini supplements and Frat- series
Y. Aydin , A. Pancar   Pages 747-753
 Abstract    Full Text    [PDF 98KB]    
 Finite groups all of whose proper centralizers are cyclic
S.M. Jafarian Amiri , H. Rostami   Pages 755-762
 Abstract    Full Text    [PDF 112KB]    
 The concentration function problem for G-spaces
M.S. Mojahedi Moakhar   Pages 763-769
 Abstract    Full Text    [PDF 90KB]    
 A characterization of curves in Galilean 4-space G4
G. Oztrk , S. Bykktk , IKiSi   Pages 771-780
 Abstract    Full Text    [PDF 114KB]    
 Unmixed r-partite graphs
R. Zaare-Nahandi , R. Jafarpour-Golzari   Pages 781-787
 Abstract    Full Text    [PDF 97KB]    
 On boundary value problem for fractional differential equations
M.R. Hamidi , N. Nyamoradi   Pages 789-805
 Abstract    Full Text    [PDF 142KB]    
 Almost valuation rings
R. Jahani-Nezhad , F. Khoshayand   Pages 807-816
 Abstract    Full Text    [PDF 108KB]    
 W-convergence of the proximal point algorithm in complete CAT(0) metric spaces
S. Ranjbar   Pages 817-834
 Abstract    Full Text    [PDF 152KB]    
 On quasi P-spaces and their applications in submaximal and nodec spaces
A. R. Aliabad , V. Bagheri , M. Karavan Jahromi   Pages 835-852
 Abstract    Full Text    [PDF 151KB]    
 Some results on the symmetric doubly stochastic inverse eigenvalue problem
W.-R. Xu , G.-L. Chen   Pages 853-865
 Abstract    Full Text    [PDF 136KB]    
 On the type of conjugacy classes and the set of indices of maximal subgroups
J. Shi , Z. Wu , R. Hou   Pages 867-874
 Abstract    Full Text    [PDF 108KB]    
 On reducibility of weighted composition operators
M. R. Azimi , M. R. Jabbarzadeh , M. Jafari Bakhshkandi   Pages 875-883
 Abstract    Full Text    [PDF 124KB]    
 Almost specification and renewality in spacing shifts
D. Ahmadi Dastjerdi , M. Dabbaghian Amiri   Pages 885-896
 Abstract    Full Text    [PDF 136KB]    
 Double derivations of n-Lie algebras
R. Bai , Y. Gao , Y. Zhang , Z. Li   Pages 897-910
 Abstract    Full Text    [PDF 115KB]    
 Modules for which every non-cosingular submodule is a summand
Y. Talebi , M. Hosseinpour , A.R. Moniri Hamzekolaee   Pages 911-922
 Abstract    Full Text    [PDF 129KB]    
 A note on blow-up in parabolic equations with local and localized sources
B. Liu , F. Li   Pages 923-942
 Abstract    Full Text    [PDF 164KB]    
 Simple axiomatization of reticulations on residuated lattices
M. Kondo   Pages 943-949
 Abstract    Full Text    [PDF 95KB]    
 Normal edge-transitive Cayley graphs on the non-abelian groups of order 4p2, where p is a prime number
Y. Pakravesh , Ali Iranmanesh   Pages 951-974
 Abstract    Full Text    [PDF 199KB]    
: 10/5/96
: 88808855 88807775 (021)

: 11/5/96
Ϙϐ : 202  
 
چاپ فهرست
ارسال فهرست به ديگران
نظر بدهيد
ثبت در فهرست علائق

معرفی سايت به ديگران
گزارش اشکال در اطلاعات
اشتراک نشريات ديگر
 جستجوی مطالب
کلمه مورد نظر خود را وارد کنيد

جستجو در:
آرشيو اين مجله
همه مجلات عضو
مجلات علمی مصوب
متن روزنامه های عضو
    
جستجوی پيشرفته



 

 پيشخوان
Ԑ
متن مطالب شماره 3 (پياپي 92)، 1396 magiran .

 

 

 

سايت را به دوستان خود معرفی کنيد    
 1396-1380 کليه حقوق متعلق به سايت بانک اطلاعات نشريات کشور است.
.  ی ی .
 

پشتيبانی سايت magiran.com (در ساعات اداری): 77512642  021
تهران، صندوق پستی 111-15655
فقط در مورد خدمات سايت با ما تماس بگيريد. در مورد محتوی اخبار و مطالب منتشر شده در اطلاعی نداريم!
 


توجه:
magiran.com پايگاهی مرجع است که با هدف اطلاع رسانی و دسترسی به همه مجلات کشور توسط بخش خصوصی و به صورت مستقل اداره می شود. همکاری نشريات عضو تنها مشارکت در تکميل و توسعه سايت است و مسئوليت چگونگی ارايه خدمات سايت بر عهده ايشان نمی باشد.



ی magiran.com ʝ